MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC
Lot Number 5217945
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that while lying down, cannula did not stay connected to quick release on the catheters in the body.This was the second time the same issue had happened, and he had problems with various cannulas over the last week and weekend.He had lost 8 cannulas with this issue and had 2 other boxes from the same lot of infusion set.The site was at the upper bottom and the pump was at the waist.The infusion was in use for 1 or 2 days.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The patient stated that without noticing one of the tubing was pulled and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key8265872
Report Number3003442380-2019-00246
Device Sequence Number1826165
Product Code FPA
UDI-Device Identifier05705244006232
UDI-Public05705244006232
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number5217945
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date01/21/2019
Patient Sequence Number1